# SDR JJBA20160720004

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 37,298 hours, 51,111 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE HYD LEAK NR 1 HYD SYS.  QTY DROPPED FROM 1.9 TO 0.9 IN FLIGHT.  SERVICED NR 1 HYD SYSTEM TO 2 QUARTS.  PERFORMED ENGINE RUNS IAW 71-00-00 PERFORMED CYCLING TEST OF HYDRAULIC SYSTEM NO LEAKS NOTED.  OPS CHECK SAT.
